# SDR SWAA2020062994622

- Difficulty date: June 4, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 33,682 hours, 20,301 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Skate Angle
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE VERTICAL FIN TO BODY SKATE ANGLE IS WORN TO KNIFE EDGE 16 TO 18 INCHES AFT OF AFT ATTACH LUG.   REMOVED AND REPAIRED PER SRM 53-80-71-2R-6.
